On the Embedding of Compact Domains.

John K. Luedemann

Mathematische Zeitschrift (1970)

  • Volume: 115, page 113-116
  • ISSN: 0025-5874; 1432-1823

How to cite


Luedemann, John K.. "On the Embedding of Compact Domains.." Mathematische Zeitschrift 115 (1970): 113-116. <http://eudml.org/doc/171338>.

author = {Luedemann, John K.},
journal = {Mathematische Zeitschrift},
pages = {113-116},
title = {On the Embedding of Compact Domains.},
url = {http://eudml.org/doc/171338},
volume = {115},
year = {1970},

AU - Luedemann, John K.
TI - On the Embedding of Compact Domains.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 113
EP - 116
UR - http://eudml.org/doc/171338
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.